MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCEPRESS FIT KEEL PRIMARY 15MM X SIZE 1/1+/2; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCEPRESS FIT KEEL PRIMARY 15MM X SIZE 1/1+/2; KNEE COMPONENT
Model Number KSPP1512
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, instability the area around the implants was all back, 'possible metallosis" cultures taken: lateral condyle posteriorly had significant wear on poly, femur wore through poly and was metal on metal w/ base plate.

Brand Name
ADVANCEPRESS FIT KEEL PRIMARY 15MM X SIZE 1/1+/2
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9512676
Report Number3010536692-2019-01206
Device Sequence Number399349
Product Code MBH
UDI-Device IdentifierM684KSPP15121
UDI-PublicM684KSPP15121
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K061223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKSPP1512
Device Catalogue NumberKSPP1512
Device Lot Number1535387
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/25/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date08/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight103